| Model Number |
HARMONY IQ 3600 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Steris is actively working with the customer to troubleshoot and resolve the issue with the display on their unit.Our investigation into the root cause of reported event is in process.A follow-up report will be submitted when additional information becomes available.
Event or Problem Description
The user facility reported via vigilance report to swiss medic that during a bariatric surgery performed in operating room 8 with image transfer to steris screens from the storz tower, the 02 steris screens repeatedly switched off and on.No report of injury.
Additional Manufacturer Narrative
Steris scheduled an onsite visit based on the customer's availability to investigate the reported issue for the week of april 15, 2024.A steris service engineer and technician are currently onsite at the user facility and are actively working to troubleshoot and resolve the issue with the display on their system.Our investigation into the root cause of reported event is in process.A follow-up report will be submitted when additional information becomes available.
Additional Manufacturer Narrative
During our onsite visit at the user facility in april 2024, the reported issue could not be duplicated.The data logs were reviewed and no issues were noted.The review of the rooms at the facility confirmed that the cabling and voltages are correct.Steris has proposed a plan with the customer and ordered parts to install to monitor and address this issue.A follow-up report will be submitted when additional information becomes available.
Additional Manufacturer Narrative
In july 2024 as another solution to mitigate the issue, an edid minder was installed in or8.The edid minder monitors the display and combines the display data with its internal edid table to send back to the hiq system allowing for most stable communication between the receive modem and the display.During this visit, steris with the support of the software developer attempted to recreate the problem.The or was available for one hour and we were unable to recreate the issue.Since installation of the edid minder, there have been no issues reported to steris by the customer in this or.Steris will install and utilize monitoring equipment in or6 and or8 to see if the issue recurs and determine a root cause.If the issue does not recur in or6 and or8 and further testing is inconclusive, then similar hardware to the edid minder may be installed in the remaining ors.Steris will complete another onsite extensive troubleshooting session to attempt to recreate the issue in one of the remaining ors the week of september 16 and collect data to determine root cause.
Additional Manufacturer Narrative
On september 16-19, 2024, steris service and engineering arrived onsite to perform testing throughout the week in the evening while the ors were available.The blinking issue was duplicated only while routing a storz camera (50 hz video) through the capture card.Additional testing was performed to verify the issue was only present with 50hz video through the capture card.To resolve the issue, a lima scaler was installed.The lima scaler converts the 50hz timing from the storz camera to 60hz to be compatible with the capture card.Additional testing and monitoring were performed following installation of the lima scaler to ensure that the intermittent issue did not recur.Based on the results of our in-depth onsite inspection, the issue is related to how the capture card handled the 50hz video.Additional equipment (lima scalers) will be installed on any 50hz video sources which cannot be changed to 60hz.Steris will continue to monitor to ensure that the issue does not recur following installation of the lima scalers.
Additional Manufacturer Narrative
The lima scalers have been installed at the facility where appropriate.Steris has continued to monitor the performance of the devices with the customer since the installation of the lima scalers.To date, there have been no recurrences of the reported issue with the lima scalers installed.At this time, no further action will be taken as no additional issues have been reported.Steris will continue to monitor for similar events to ensure the product continues to perform as expected.